| Model Number |
PCB00 |
| Medical Device Problem Codes |
Inaccurate Delivery (2339); Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the doctor as he injected the lens a piece of material that looked like plastic webbing dropped off the leading haptic into the anterior chamber.He did not inject the lens and managed to retrieve the material form the eye using the (irrigation/aspiration) i/a cannula.There was no patient injury and no widening of the wound.Material is available with the territory manager.This occurred during implantation.Lens was inserted and removed during the same procedure.There were no interventions reported.Procedure was delayed for 10 minutes.It was ticked that the customer has no further information than what has been provided in the intake form.Through follow up it was confirmed that the lens was partially inserted.A second lens was used successfully and the patient discharged without any effects.No other information was provided.
Additional Manufacturer Narrative
Device evaluation: the product testing could not be performed, since at the time of this investigation, the product has not been received for evaluation.Therefore, a failure analysis of the complaint device could not be performed.Manufacturing record evaluation: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed, that no additional complaints for this order number have been received.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Corrected data: in review, it was realized that the device code '2339 -inaccurate delivery' was inadventently entered in the initial mdr report, which was incorrect.It was also noted that the section 'e2' in the initial mdr report was inadvertently marked 'no' which is incorrect.The information has been correted in this supplemental mdr report and the followig field was updated accordingly: section e2: health professional?: yes additional information: section d9 - device available for evaluation? yes section d9 - returned to manufacturer? yes section d9 - date returned to manufacturer: sep 2, 2021 device evaluation: the pcb00 unit was returned in a plastic bag.Upon evaluation of the device all the components were correctly engaged, and pushrod was in advanced position causing a cartridge crack.No assembly error and/or defect related to manufacturing process was observed.Trace of lubricant material can be observed in the cartridge.Device was carefully inspected, and no foreign material was identified.The reported issue was not verified.Based in the condition of the sample returned product quality deficiency could not be determined.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.